Follow
Chris Bowman
Chris Bowman
Verified email at york.ac.uk - Homepage
Title
Cited by
Cited by
Year
The partition algebra and the Kronecker coefficients
C Bowman, M De Visscher, R Orellana
Transactions of the American Mathematical Society 367 (5), 3647-3667, 2015
592015
Path isomorphisms between quiver Hecke and diagrammatic Bott–Samelson endomorphism algebras
C Bowman, A Cox, A Hazi
Advances in Mathematics 429, 109185, 2023
232023
The many graded cellular bases of Hecke algebras
C Bowman
arXiv preprint arXiv:1702.06579, 2017
222017
A family of graded decomposition numbers for diagrammatic Cherednik algebras
C Bowman, A Cox, L Speyer
International Mathematics Research Notices 2017 (9), 2686-2734, 2017
192017
The many integral graded cellular bases of Hecke algebras of complex reflection groups
C Bowman
American Journal of Mathematics 144 (2), 437-504, 2022
182022
Multiplicity-free Kronecker products of characters of the symmetric groups
C Bessenrodt, C Bowman
Advances in Mathematics 322, 473-529, 2017
172017
Characteristic-free bases and BGG resolutions of unitary simple modules for quiver Hecke and Cherednik algebras
C Bowman, E Norton, J Simental
arXiv preprint arXiv:1803.08736, 2018
142018
Kronecker positivity and 2-modular representation theory
C Bessenrodt, C Bowman, L Sutton
Transactions of the American Mathematical Society, Series B 8 (33), 1024-1055, 2021
132021
Decomposition of tensor products of modular irreducible representations for SL3 (With an Appendix by CM Ringel)
C Bowman, SR Doty, S Martin
International Electronic Journal of Algebra 9 (9), 177-219, 2011
132011
Decomposition of tensor products of modular irreducible representations for SL3: the p≥ 5 case
C Bowman, SR Doty, S Martin
International Electronic Journal of Algebra 17 (17), 105-138, 2015
122015
Modular decomposition numbers of cyclotomic Hecke and diagrammatic Cherednik algebras: A path theoretic approach
C Bowman, AG Cox
Forum of Mathematics, Sigma 6, e11, 2018
112018
Integral Schur–Weyl duality for partition algebras
C Bowman, S Doty, S Martin
Algebraic Combinatorics 5 (2), 371-399, 2022
102022
The co-Pieri rule for stable Kronecker coefficients
C Bowman, M De Visscher, J Enyang
Journal of Combinatorial Theory, Series A 177, 105297, 2021
102021
Kleshchev’s decomposition numbers for diagrammatic Cherednik algebras
C Bowman, L Speyer
Transactions of the American Mathematical Society 370 (5), 3551-3590, 2018
102018
The classification of multiplicity-free plethysms of Schur functions
C Bessenrodt, C Bowman, R Paget
Transactions of the American Mathematical Society 375 (7), 5151-5194, 2022
92022
Decomposition numbers for the cyclotomic Brauer algebras in characteristic zero
C Bowman, AG Cox, M De Visscher
Journal of Algebra 378, 80-102, 2013
92013
Brauer algebras of type C are cellularly stratified
C Bowman
Mathematical Proceedings of the Cambridge Philosophical Society 153 (1), 1-7, 2012
92012
The uniqueness of plethystic factorisation
C Bowman, R Paget
arXiv preprint arXiv:1903.11133, 2019
82019
Path combinatorics and light leaves for quiver Hecke algebras
C Bowman, A Cox, A Hazi, D Michailidis
Mathematische Zeitschrift, 1-37, 2022
72022
Simple modules for the partition algebra and monotone convergence of Kronecker coefficients
C Bowman, M De Visscher, J Enyang
International Mathematics Research Notices 2019 (4), 1059-1097, 2019
72019
The system can't perform the operation now. Try again later.
Articles 1–20